Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is It Okay To Pause Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have
Ask the Experts

HGH HUMAN GROWTH HORMONE 7 HIV

ARE THERE ANY REASONS TO USE THIS IF HIV + AND WANT TO IMPROVE HEALTH WITH HGH? I'M 52 AND WAS THINKING OF TRYING IF ANY GOOD FROM USE ANY HELP. I'M NOT ON MEDS YET SO FAR LOW COUNTS PER DR.
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...super-human doses comes with a price tag - literally and figuratively. The drug has a number of side effects that should give pause to any who think it a cure for aging. Joint and body aches, swelling of the legs, carpal tunnel syndrome and... Read more »

Could I get HIV/STD by masturbating ?

Hi Doctor, i know this might sound stupid but im really worried, i have been masturbating for some time now and some of the times i forget to wash my hands. My question is, could i get std/hiv or any virus by fingering my self with my hands dirty or...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,The answers to all your questions were waiting for you in the archives. The "cucumber" question is analogous to your pickle concerns. And for your bottle worries, check out Heineken-Up-The-Heinie Read more »

Can I Take a Pause

I have been taking Anti Viral drugs for three years.Now my Virus amount is less than 50; CD4 level is 940 which is excellent.I feel my body needs a break. If I stop taking the medicine for a year..how fast would my excellent levels decrease???
Cal Cohen, M.D., M.S.

Response from Cal Cohen, M.D., M.S.

Harvard Medical School
...written what would happen. Since we don't know what your viral load was before you took medication. In general, after stopping meds, most will have a viral rebound back towards where it was before starting any medication -- what is called the... Read more »

new hiv med Raltegravir looks good and is the future of hiv meds

Dr Bob, l read there is a new hiv drug on the market which is early in its stage called raltegravir and its a integrase inhibitor, a nother name for it could be isentress, the drug has no reported side effects... Dr Bob what do you know about this...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Isentress (raltegravir)?? Well, I know it quite well. In fact, I just swallowed one!Isentress is indeed an inhibitor of the HIV-1 integrase enzyme. This is a novel new mechanism of action for antiretroviral agents. It is not just another "me too"... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...Subpopulation Estimates from the HIV Incidence Surveillance System -- United States, 2006. MMWR . 2008; 57(36):985-989. HIV and AIDS Diagnoses 4 and Deaths At some point in life, 1 in 36 Hispanic/Latino men will be diagnosed with... Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Women

... Early in the epidemic, HIV infection and AIDS were diagnosed for relatively few women and female adolescents (although we know now that many women were Read more »
Connect With Others

Let the meds begin!

Posted by Anonymous, 10 Replies
...discovered that my CD4 has dropped significantly! 194 to be exact!! My PCP has asked that I see my HIV Specialist asap and begin meds. I've been putting off the appointment all week. I've struggled to get out of bed. Boxes in my new house... Read more »

Put Somebody At Risk & Feel Horrible

Posted by ffrbel, 11 Replies
...first time I'm posting on this web-site. I feel horrible inside and need advice. I am a gay male, 28 years old and have been HIV + for three years and have been off the dating scene since I was diagnosed - I rarely went out on any dates and did... Read more »

expats with hiv

Posted by dealin_wit_it, 3 Replies
...hello gang, how's everyone doing? i want to reach out to all those with hiv that are also working outside of their countries, ie: expats. regardless of whether you are a top executive, domestic helper Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »